Alert archive / Virginia / Wind Advisories in 2008
Wind Advisory 1, NWS Blacksburg, VA
NWS Blacksburg, VA issued this wind advisory at Jan 10, 2008, 2:43 AM EST for 4 counties in Virginia; Mercer County, West Virginia. It took effect at Jan 10, 2008, 6:00 PM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2008, 2:43 AM EST (07:43 UTC)
- In effect from
- Jan 10, 2008, 6:00 PM EST
- Expired
- Jan 11, 2008, 3:50 AM EST
- In force
- 10 hr
- Issued by
- NWS Blacksburg, VA
Counties Bland County, VA, Grayson County, VA, Smyth County, VA, Tazewell County, VA, Mercer County, WV
The radar
The Roanoke radar (KFCX), 92 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 7.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1548 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KRNK 100743 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 243 AM EST THU JAN 10 2008 ...STRONG WINDS EXPECTED TONIGHT... .A COLD FRONT WILL SWEEP EAST ACROSS THE AREA THIS EVENING AND TONIGHT. STRONG SOUTHERLY WINDS WILL DEVELOP THIS EVENING AND TONIGHT. VAZ007-009-010-015-WVZ042-101545- /O.NEW.KRNK.WI.Y.0001.080110T2300Z-080111T1100Z/ TAZEWELL-SMYTH-BLAND-GRAYSON-MERCER- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND... INDEPENDENCE...BLUEFIELD 243 AM EST THU JAN 10 2008 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST FRIDAY. SOUTH WINDS AT 15 TO 30 MPH WITH GUSTS FROM 50 TO 55 MPH ACROSS THE HIGHER TERRAIN ARE EXPECTED THIS EVENING AND TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH ARE POSSIBLE WITH GUSTS AS HIGH AS 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES. $$ 07
4 follow-up statements
000 WWUS71 KRNK 101339 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 839 AM EST THU JAN 10 2008 ...STRONG WINDS EXPECTED TONIGHT... .A COLD FRONT WILL SWEEP EAST ACROSS THE AREA THIS EVENING AND TONIGHT. STRONG SOUTHERLY WINDS WILL DEVELOP THIS EVENING AND TONIGHT. VAZ007-009-010-015-WVZ042-102300- /O.CON.KRNK.WI.Y.0001.080110T2300Z-080111T1100Z/ TAZEWELL-SMYTH-BLAND-GRAYSON-MERCER- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND... INDEPENDENCE...BLUEFIELD 839 AM EST THU JAN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST FRIDAY. SOUTH WINDS AT 15 TO 30 MPH WITH GUSTS FROM 50 TO 55 MPH ACROSS THE HIGHER TERRAIN ARE EXPECTED THIS EVENING AND TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH ARE POSSIBLE WITH GUSTS AS HIGH AS 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES. $$
000 WWUS71 KRNK 102149 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 449 PM EST THU JAN 10 2008 ...STRONG WINDS EXPECTED TONIGHT... .A COLD FRONT WILL SWEEP EAST ACROSS THE AREA LATER TONIGHT AND EARLY FRIDAY. STRONG SOUTHERLY WINDS WILL DEVELOP AHEAD OF THE FRONT THIS EVENING AND OVERNIGHT. VAZ007-009-010-015-WVZ042-110600- /O.CON.KRNK.WI.Y.0001.080110T2300Z-080111T1100Z/ TAZEWELL-SMYTH-BLAND-GRAYSON-MERCER- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND... INDEPENDENCE...BLUEFIELD 449 PM EST THU JAN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY. SOUTH WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS TO 55 MPH TONIGHT. THE STRONGEST WINDS CAN EXPECTED ACROSS THE HIGHER TERRAIN. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH ARE POSSIBLE WITH GUSTS AS HIGH AS 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES. $$
000 WWUS71 KRNK 110327 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1027 PM EST THU JAN 10 2008 ...STRONG WINDS EXPECTED TO CONTINUE OVERNIGHT... .A COLD FRONT WILL SWEEP EAST ACROSS THE AREA LATER TONIGHT AND EARLY FRIDAY. STRONG SOUTHERLY WINDS WILL PERSIST AHEAD OF THE FRONT OVERNIGHT. VAZ007-009-010-015-WVZ042-111100- /O.CON.KRNK.WI.Y.0001.000000T0000Z-080111T1100Z/ TAZEWELL-SMYTH-BLAND-GRAYSON-MERCER- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND... INDEPENDENCE...BLUEFIELD 1027 PM EST THU JAN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY. SOUTH WINDS AT 15 TO 30 MPH WITH GUSTS TO 55 MPH WILL CONTINUE ACROSS THE HIGHER ELEVATIONS OVERNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH ARE POSSIBLE WITH GUSTS AS HIGH AS 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES. $$
000 WWUS71 KRNK 110850 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 350 AM EST FRI JAN 11 2008 ...STRONG WINDS CONFINED TO HIGHEST ELEVATIONS... .STRONG SOUTH WINDS AHEAD OF A COLD FRONT MOVING THROUGH THE AREA MAY REACH THE HIGHEST RIDGE TOPS IN THE AREA...BUT ARE NOT EXPECTED TO BE WIDESPREAD. VAZ007-009-010-015-WVZ042-111000- /O.CAN.KRNK.WI.Y.0001.000000T0000Z-080111T1100Z/ TAZEWELL-SMYTH-BLAND-GRAYSON-MERCER- INCLUDING THE CITIES OF...TAZEWELL...MARION...BLAND... INDEPENDENCE...BLUEFIELD 350 AM EST FRI JAN 11 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS CANCELLED THE WIND ADVISORY. SOUTH WINDS GUSTING TO 40 MPH CAN BE EXPECTED IN MOST AREAS UNTIL A COLD FRONT MOVES THROUGH BY MID MORNING. ELEVATIONS ABOVE 3500 FEET MAY SEE ISOLATED WIND GUSTS TO 50 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Jan 10, 12:31 AM EST, 2 hours 12 minutes earlier.
Area forecast discussion, Jan 10, 12:31 AM EST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 1231 AM EST THU JAN 10 2008 .SYNOPSIS... HIGH PRESSURE WILL REMAIN OVER THE AREA TONIGHT BEFORE SLIDING OFFSHORE TOWARD MORNING AS ANOTHER LOW PRESSURE SYSTEM MOVES INTO THE OHIO VALLEY EARLY THURSDAY. THIS LOW WILL HELP DRAW A COLD FRONT TO OUR SOUTH BACK NORTH AS A WARM FRONT AND START TO SPREAD RAIN OVER REGION BY EARLY THURSDAY MORNING. A RAINY DAY ON THURSDAY INTO THURSDAY NIGHT IS EXPECTED BEFORE THE SYSTEMS COLD FRONT MARCHES ACROSS THE AREA FRIDAY MORNING...AND THE PRECIPITATION ENDS WITH THE ARRIVAL OF HIGH PRESSURE LATER FRIDAY. && .NEAR TERM /THROUGH TODAY/... IR PICS SHOW SHEARED HIGH CLOUDS WORKING EAST INTO THE AREA WELL IN ADVANCE OF MAIN UPPER SYSTEM OVER THE CENTRAL STATES. MOST OF THIS CLOUD COVER APPEARS TOO THIN PER DRY AIR ALOFT OFF 00Z RAOBS TO INHIBIT TEMP FALLS EARLY ON SO LOWERING TEMPS SOME ESPCLY IN THE VALLEYS. OTRW DEEPER RH ASSOCIATED WITH BETTER ISENTROPIC LIFT STILL WELL TO THE SW AS SEEN VIA SHRA BREAKING OUT OVER AL/GA THIS EVENING. SHOULD SEE THIS ZONE OF WARM ADVECTION START TO OVERRUN THE OLD FRONT TO THE SOUTH LATE WITH THE MAIN SWATH OF BEST LIFT HOLDING OFF UNTIL DURING THU. THUS BASED ON CURRENT DRY AIR ALOFT AND LATEST MODELS SLOWING OF PRECIP OVERNIGHT TRIMMED BACK MOST POPS UNTIL AROUND DAYBREAK IN THE SW. RAIN AND CLOUDS WILL QUICKLY OVERTAKE THE AREA THURSDAY STARTING IN THE THE SOUTHWEST EARLY IN THE MORNING. TRICKY ISSUE IS THE CHANCE OF FRZG RAIN IN THE FAR NORTHWEST IN THE MORNING BEFORE TEMPS HAVE A CHANCE TO WARM ABOVE FREEZING. TIMING IS DECENT ENOUGH REGARDING ONSET OF PCPN COUPLED WITH RADIATIONAL COOLING CONDITIONS EXPECTED IN THE NORTH. SO CONTINUING THE SMALL CHANCE OF -ZR EARLY AND ACTUALLY EXPANDED THE AREA SLIGHTLY SOUTH...COVERING THE ISSUE IN THE HAZARDOUS WEATHER SUMMARY (HWO). THINK TEMPS WILL WARM SUFFICIENTLY BEFORE BULK OF RAINFALL ENTERS THE AREA. PCPN WILL KEEP THE COOL WEDGE IN PLACE DURING THE DAY WITH LITTLE WARMING EXPECTED. CONTINUE TO GO LOWER THAN MAV MOS ON HIGHS. && .SHORT TERM /TONIGHT THROUGH SATURDAY/... THE BEST ISENTROPIC LIFT ASSOCIATED WITH WARM FRONT HELPING TO GENERATE THE THE RAIN ON THURSDAY LIFTS NORTH OF THE AREA EARLY THURSDAY EVENING. THIS WILL ALLOW FOR A BRIEF BREAK IN THE GOOD COVERAGE OF RAIN...AND WE START TO TRANSITION TO MORE OF RAIN SHOWERS WITH THE APPROACH OF THE COLD FRONT. SEVERAL THINGS WILL BE HAPPENING DURING THE EVENING. IN THE WEST...INSTABILITY WILL BE INCREASING WITH MINIMUM BEST LIFTED INDICES FALLING TO AROUND 0 TO -1 ALLOWING FOR THUNDERSTORM CHANCES TO BE INCREASING WITH THE APPROACH OF THE FRONT. ALSO INCREASING 85H JET TO BETTER THAN 50 KNOTS WILL LIKELY POSE A RISK OF HIGH WINDS ACROSS THE WESTERN RIDGES WHERE FORECAST RAOBS SHOW THE INVERSION BECOMING VERY SHALLOW LATE. THEREFORE COULD BE LOOKING AT A PERIOD OF ADVISORY WIND SPEEDS AT THE HIGHEST ELEVATIONS THU NIGHT AS THE WARM ADVECTION DEEPENS SO ADDED MENTION TO THE HWO AS WELL. EAST OF THE BLUE RIDGE...THURSDAYS WEDGE WILL BE ERODING AS WARM AIR ADVECTION INCREASES OVER IT. THIS WARMER AIR WILL ALSO MEAN HIGHER DEW POINT AIR MIXING INTO THE RELATIVELY COOLER WEDGE. EXPECTING AREAS OF FOG TO FORM EAST OF THE MOUNTAINS THURSDAY EVENING BECAUSE OF THIS DESPITE WINDS INCREASING. AFTER MIDNIGHT THE LOWER LI-S WITH HEAVIER SHOWERS AND STORMS WILL TRANSITION INTO THE EAST...AND THE EASTERN WEDGE WILL HAVE ERODED AND THE FOG ENDED. TO ADD TO THE COMPLEX FORECAST...WE ARE EXPECTING TEMPERATURES TO BE INCREASING THROUGH THE NIGHT IN MOST AREAS IN ADVANCE OF THE COLD FRONT. SO IN MOST AREAS...ESPECIALLY EAST OF THE MOUNTAINS...OVERNIGHT LOW TEMPERATURES WILL OCCUR JUST AFTER SUNSET. THE COLD FRONT WILL PUSH EAST OF THE REGION FRIDAY MORNING. LINGERING PRECIPITATION IS EXPECTED EAST OF THE MOUNTAINS DURING THE MORNING HOURS. WINDS WILL REMAIN GUSTY JUST BEHIND THE COLD FRONT IN THE EAST...AND THEN INCREASE IN THE MOUNTAINS DURING THE AFTERNOON AS COLD AIR ADVECTION INCREASES. RESIDUAL MOISTURE LOOKS TO SHALLOW AND 850 WINDS STILL MORE OF A SW-W DIRECTION...SO NOT EXPECTING ANY UPSLOPE SHOWERS IN THE WEST. FRIDAY NIGHT INTO SATURDAY DRIER AND COOLER WEATHER LOOK TO PREVAIL AS SURFACE HIGH PRESSURE BUILDS OVERHEAD. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THROUGH THE WEEKEND THE GENERAL LONG WAVE TROUGH PATTERN ACROSS CENTRAL CONUS LOOKS TO CONTINUE...BEFORE THERE IS A SIGNIFICANT SHIFT EAST OF THE WEST COAST RIDGE...TOWARDS AND THEN OVER OUR AREA. DURING THE WEEKEND...WE STILL HAVE THE QUESTION OF HOW MUCH INFLUENCE THE FORECAST AREA WILL HAVE FROM BOTH A LOW RIDING NORTHEAST ALONG THE ATLANTIC COAST IN THE SOUTHERN STREAM JET...AND ALSO ANOTHER LOW MOVING ALONG THE NORTHERN JET THROUGH THE OHIO VALLEY. NEITHER ONE OF THESE FEATURES LOOKS TO STRONGLY IMPACT THE AREA...BUT THE NORTHWEST AND SOUTHEAST PARTS OF THE AREA HAVE THE GREATEST CHANCE. THERE IS THE POTENTIAL FOR DRY WEATHER IN CENTRAL PARTS OF THE AREA...BUT AT THIS TIME STILL...CONFIDENCE IS TOO LOW TO SAY NO AREA WILL NOT BE INFLUENCED. THEREFORE...STILL WILL CARRY CHANCE POPS FOR THE ENTIRE AREA SUNDAY INTO MONDAY. WE DO LOOK TO BE A BIT WARMER TO START THE EVENT...SO WE WILL NOW HAVE RAIN ON SUNDAY...WITH RAIN/SNOW IN THE MOUNTAINS SUNDAY NIGHT...RAIN EAST...AND MAINLY RAIN ON MONDAY. TUESDAY NORTHWEST UPSLOPE FLOW BEHIND THE DEPARTING LOW SHOULD ALLOW FOR SOME RAIN/SNOW SHOWERS IN THE MOUNTAINS. BY WEDNESDAY THOUGH...SURFACE HIGH PRESSURE CENTERING OVER THE AREA WILL PROVIDE FOR DRY WEATHER. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... LOW CLOUDS TO OUR SOUTH ARE ADVANCING NORTH ACROSS NORTH CAROLINA THIS MORNING...WHILE HIGH CLOUDS ARE PUSHING EAST OUT OF THE OHIO VALLEY. VFR CONDITIONS WILL LOWER TO MVFR CONDITIONS IN LOW CLOUDS/FOG AND RAIN. AIRMASS IS DRY AND WILL TAKEN SOME TIME TO MOISTEN UP. FRONTAL BOUNDARY LOCATED ACROSS NORTH CAROLINA THIS MORNING WILL RETURN NORTH AND COMBINE WITH WARM ADVECTION TO GENERATE LIGHT OVERRUNNING PRECIP TODAY ACROSS THE FORECAST AREA...BEGINNING IN THE SOUTHWEST. FLIGHT CONDITIONS WILL QUICKLY DETERIORATE DURING THE DAY...AND IFR CONDITIONS ARE LIKELY AT ALL SITES BY 00Z. HEAVY PRECIP WITH IFR/LIFR AND GUSTY WINDS ARE POSSIBLE TONIGHT AS ANOTHER STRONG COLD FRONT MOVES THROUGH. CONDITIONS WILL IMPROVE FRIDAY BEHIND THE FRONT. WESTERN SLOPES AREAS MAY KEEP MVFR CEILINGS FOR AWHILE. THIS WOULD INCLUDE BLF AND LWB. FURTHER EAST...VFR CONDITIONS ARE POSSIBLE SHORTLY AFTER THE FROPA. THE WEATHER PATTERN WILL REMAIN ACTIVE SATURDAY NIGHT THOUGH MONDAY WITH A SERIES OF LOW PRESSURE SYSTEMS MOVING ACROSS THE EASTERN UNITED STATES. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...DS/JH NEAR TERM...JH/JS SHORT TERM...DS/JH LONG TERM...DS AVIATION...KK/KM
Hazardous weather outlook, Jan 9, 7:51 PM EST, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 751 PM EST WED JAN 9 2008 NCZ003>006-019-020-VAZ011-013-014-016-017-022>024-032>035-043>047- 058-059-WVZ043-110100- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-GILES-PULASKI- MONTGOMERY-CARROLL-FLOYD-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK- FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX- BUCKINGHAM-HALIFAX-CHARLOTTE-SUMMERS- 751 PM EST WED JAN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ018>020-WVZ044-045-110100- CRAIG-ALLEGHANY VA-BATH-MONROE-GREENBRIER- 751 PM EST WED JAN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FOR SEVERAL HOURS EARLY THURSDAY MORNING...THERE IS A SMALL CHANCE OF FREEZING RAIN ACROSS PARTS OF GREENBRIER COUNTY AS WELL AS THE ALLEGHANY HIGHLANDS IN VIRGINIA. ANY ICE ACCRETION IS EXPECTED TO BE LIGHT AND MAINLY CONFINED TO ISOLATED SPOTS IN THE DEEPER VALLEYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001-002-018-VAZ007-009-010-012-015-WVZ042-110100- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-WYTHE-GRAYSON-MERCER- 751 PM EST WED JAN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP ACROSS THE HIGHER ELEVATIONS THURSDAY NIGHT INTO EARLY FRIDAY. WIND GUSTS OF 40 TO 45 MPH OR GREATER MAY OCCUR ESPECIALLY ALONG THE HIGHER RIDGES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Virginia, 2008Wind Advisories in West Virginia, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.